首页   |   期刊介绍   |   编 委 会   |   投稿指南   |   期刊订阅   |   荣誉纪事   |   信息服务   |   业务合作   |   联系我们   |   English
浙江大学学报(理学版)  2019, Vol. 46 Issue (3): 315-322    DOI: 10.3785/j.issn.1008-9497.2019.03.008
  数学与计算机科学 本期目录 | 过刊浏览 | 高级检索 |
一类三阶非线性分布时滞动力方程的振动结果
惠远先1,2, 李培峦3, 戴丽华2
1.广州大学 数学与信息科学学院,广东 广州510006
2.普洱学院 数学与统计学院,云南 普洱 665000
3.河南科技大学 数学与统计学院,河南 洛阳471023
Oscillation criteria for a class of the third order nonlinear dynamic equations with distributed delays
Yuanxian HUI1,2, Peiluan LI3, Lihua DAI2
1.School of Mathematics and Information Science, Guangzhou University, Guangzhou 510006,China
2.School of Mathematics and Statistics, Puer University, Puer 665000, Yunnan Province, China
3.School of Mathematics and Statistics, Henan University of Science and Technology, Luoyang 471023, Henan Province, China
浙ICP备14002560号-5
编辑部地址:杭州市天目山路148号浙江大学西溪校区出版社西4-416室
电话:0571-88272803      E-mail:zdxb_l@zju.edu.cn
版权所有 © 《浙江大学学报(理学版)》编辑部
本系统由北京玛格泰克科技发展有限公司设计开发 技术支持:support@magtech.com.cn